How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Ophthalmologist
Category: Eye
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
25472284
Type Your Eye Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

the opthomologst says I have a crease behind my retina. In

This answer was rated:

the opthomologst says I have a crease behind my retina. In Sept. I had cataract surgery in both eyes. A month ago he said i needed a "yag" - left eye first. my vision was worse after the yag and inferior to the right eye - which has not had the yag. I recently become ill and had to take antibiotics - after a few days tye eye felt like something was in it and become very inflamed with the vision worse. It seemed like the laser was used more then necessary - could it have injured the eye more. also should i have the "yag" in the right eye. Thank you , dee - [email protected]
Hello,

Welcome to Just Answer:

In general, after Yag laser to remove scar tissue (or film) from the cataract lens implant, your vision should improve. However, if it has gotten worse and stayed decreased compared to prior the procedure, then it is likely that more than necessary laser was applied or the intensity was too high and so caused inflammation and swelling of the retina (macular edema). In that case, your eye doctor should closely evaluate and start you on prednisolone and Acular eye drops. You should also be evaluated with OCT and by retinal eye doctor. Your right eye could wait until you have a better understanding of what is going on with the left eye.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.


Customer: replied 6 years ago.
Dr. Stan - thank you for your answer. I forgot to tell you that I was given prednosolon generic for pred norte 1% op sus . I used this 4 times a day for about the first week then reduced to 2 times. The eye was red but not exactly like it has been the past week. Also, watery. Should I get a second opinion. Thank you, p.s Will stop by his office tomorrow. dee, [email protected]
Thank you so much:

If the poor vision persists or worsen, a second opinion with a retinal eye doctor is appropriate. You may even need a subtenons or subconjunctival Kenalog injection to help resolve this problem. Ask your current eye doctor about the possibility.


It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.
Dr. Stan and other Eye Specialists are ready to help you
Customer: replied 6 years ago.
Dr. Stan' - thank you again for your answers. I will see my dr. and follow your suggestions. God bless,
You are most Welcomed, and God bless you also.